PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 3 | 299-302
Tytuł artykułu

Some algebras without submultiplicative norms or positive functionals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a conjecture of Yood regarding the nonexistence of submultiplicative norms on the algebra C(T) of all continuous functions on a topological space T which admits an unbounded continuous function. We also exhibit a quotient of C(T) which does not admit a nonzero positive linear functional. Finally, it is shown that the algebra L(X) of all linear operators on an infinite-dimensional vector space X admits no nonzero submultiplicative seminorm.
Czasopismo
Rocznik
Tom
116
Numer
3
Strony
299-302
Opis fizyczny
Daty
wydano
1995-07-04
otrzymano
1995-04-27
Twórcy
  • Department of Mathematics and Computer Science, Georgia State University, Atlanta, Georgia, 30303, U.S.A.
Bibliografia
  • [1] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, Berlin, 1973.
  • [2] S. Willard, General Topology, Addison-Wesley, Reading, 1970.
  • [3] B. Yood, On the nonexistence of norms for some algebras of functions, Studia Math. 111 (1994), 97-101.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i3p299bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.